The Cauchy problem at a node with buffer - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series A Year : 2012

The Cauchy problem at a node with buffer

Abstract

We consider the Lighthill-Whitham-Richards traffic flow model on a network composed by an arbitrary number of incoming and outgoing arcs connected together by a node with a buffer. Similar to [M. Herty, J.-P. Lebacque, and S. Moutari. A novel model for intersections of vehicular traffic flow. Netw. Heterog. Media, 4(4):813–826 (electronic), 2009], we define the solution to the Riemann problem at the node and we prove existence and well posedness of solutions to the Cauchy problem, by using the wave-front tracking technique and the generalized tangent vectors.
Fichier principal
Vignette du fichier
GaravelloGoatin.pdf (258.28 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

inria-00556954 , version 1 (18-01-2011)

Identifiers

  • HAL Id : inria-00556954 , version 1

Cite

Mauro Garavello, Paola Goatin. The Cauchy problem at a node with buffer. Discrete and Continuous Dynamical Systems - Series A, 2012. ⟨inria-00556954⟩
429 View
339 Download

Share

Gmail Mastodon Facebook X LinkedIn More